MAUDE Adverse Event Report: US ENDOSCOPY RAPTOR; RAPTOR GRASPING DEVICE

US ENDOSCOPY RAPTOR; RAPTOR GRASPING DEVICE
Model Number 00711177
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that during a patient procedure their raptor grasping device would not close.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.

Brand Name
RAPTOR
Common Device Name
RAPTOR GRASPING DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25035786
Report Number1528319-2026-00041
Device Sequence Number8919995
Product Code PTS
UDI-Device Identifier00724995183653
UDI-Public(01)00724995183653(11)240725(17)270725(10)10791828
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711177
Device Catalogue Number00711177
Device Lot Number(10)10791828
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/29/2026
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown